Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1992, Issue 429

Issues

The combinatorics of Harish-Chandra bimodules.

Wolfgang Soergel
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1992.429.49

About the article

Published Online: 2009-12-14

Published in Print: 1992-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1992, Issue 429, Pages 49–74, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1992.429.49.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Ben Elias and Geordie Williamson
Annals of Mathematics, 2014, Page 1089
[2]
Tom Braden, Anthony Licata, Christopher Phan, Nicholas Proudfoot, and Ben Webster
Selecta Mathematica, 2011, Volume 17, Number 3, Page 533
[3]
Ben Elias and Mikhail Khovanov
International Journal of Mathematics and Mathematical Sciences, 2010, Volume 2010, Page 1
[4]
Marco Mackaay and Pedro Vaz
International Journal of Mathematics and Mathematical Sciences, 2010, Volume 2010, Page 1
[5]
David Hill and Joshua Sussan
International Journal of Mathematics and Mathematical Sciences, 2010, Volume 2010, Page 1
[6]
Pedro Vaz
International Journal of Mathematics and Mathematical Sciences, 2010, Volume 2010, Page 1
[7]
Daniel Krasner
International Journal of Mathematics and Mathematical Sciences, 2010, Volume 2010, Page 1
[8]
Ben Elias
International Journal of Mathematics and Mathematical Sciences, 2010, Volume 2010, Page 1
[9]
Aaron D. Lauda
Algebras and Representation Theory, 2011, Volume 14, Number 2, Page 253

Comments (0)

Please log in or register to comment.
Log in